Tohoku Mathematical Journal

A proof of Cartan's theorems $A$ and $B$

Yum-tong Siu

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 20, Number 2 (1968), 207-213.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178243178

Digital Object Identifier
doi:10.2748/tmj/1178243178

Mathematical Reviews number (MathSciNet)
MR0232967

Zentralblatt MATH identifier
0176.03804

Subjects
Primary: 32.50

Citation

Siu, Yum-tong. A proof of Cartan's theorems $A$ and $B$. Tohoku Math. J. (2) 20 (1968), no. 2, 207--213. doi:10.2748/tmj/1178243178. https://projecteuclid.org/euclid.tmj/1178243178


Export citation

References

  • [1] A. ANDREOTTI AND E. VESENTINI, Les theormes fondamentaux de la theorie des espaces holomorphiquement complete, Seminaire Charles Ehresmann, 4(1962), 1-31.
  • [2] H. CARTAN, Seminaire Henri Cartan de lcole Normale Superieure, 1951-52
  • [3] R. C. GUNNING, On Cartan's theorems A and B in several complex variables, Annali d Mat. pura ed appl., 55(1961), 1-12.
  • [4] R. C. GUNNING AND H. ROSSI, Analytic Functions of Several Complex Variables, Prentice Hall, Englewood Cliffs, N. J., 1965.
  • [5] L. HORMANDER, An Introduction to Complex Analysis in Several Variables, Va Nostrand, Princeton, N. J., 1966.
  • [6] Y. -T. SIU, A Note on Cartan's Theorems A and B, Proc. Amer. Math. Soc., 18(1967), 955-956.